And the light bulb flickers~

For the last month or so I have been fight these low Cortisol headaches, they have been gradually getting worse. I would have thought they were something else except I can feel the ease when I take extra HC… 

Today I had enough! Something has to change! I was playing it through my head what I should say when I email the doctor and 💥 BAM 💥 the light bulb flickers a thought…

I am prescribed 30mg per day of HC, I only take 25mg, what would happen if… I started taking the higher amount? Probably the headaches will go away. In the last month my energy level has increase, I’ve “over done it” way more than usual, and the POTS is more active than usual! 

Sooooo, upping the HC! 

How did I not think of this sooner? Duh! 

Advertisements

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s